# SDR HAIHEEA9849

- Difficulty date: May 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9214U
- Make and model: Doug MD 900
- Aircraft serial: 90000014
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Filter
- Part number: 900D3409008101
- Condition: Malfunction
- Location: Transmission
- Part time: 170 hours
- Stage of operation: IN
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

CONSTANT REPEATED BYPASS INDICATION ON TRANSMISSION FILTERS.  HAVE CHANGED OIL TWICE, FILTERS TWICE, BYPASS INDICATORS TWICE.  STILL INDICATOR POPS.  OIL IS ALWAYS CLEAN, FILTERS WERE CLEANED AND TRANSMISSION NEVER HAD ANY HISTORY OF CHIP LIGHTS.
